MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; HOSPITAL DIAGNOSTIC PROGRAMMER

ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; HOSPITAL DIAGNOSTIC PROGRAMMER
Model Number CM3000
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is included in the error 5 advisory notice issued by abbott on 01 june 2018.During analysis, the reported event was verified via merlin.Net logs.However, it could not be replicated.The cause was traced to an incorrect speeding setting on the compact flash, which was associated with the reported error.
 
Event or Problem Description
Related mfr number: 3004936110-2018-00224.It was reported that the patient electronic unit received an error 5 message, which indicates an issue related to temperature and barometric pressure.A replacement unit may resolve the issue.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
HOSPITAL DIAGNOSTIC PROGRAMMER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
MDR Report Key9345201
Report Number3004936110-2019-00619
Device Sequence Number16685938
Product Code MOM
UDI-Device Identifier05415067029331
UDI-Public05415067029331
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCM3000
Device Lot Number6211697
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date11/19/2019
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3004936110-06/01/18-001R
Patient Sequence Number1